MAUDE Adverse Event Report: DJO LLC CHATTANOOGA INTELECT XT 4CH COMBO, US STD; INTERFERENTIAL CURRENT THERAPY

DJO LLC CHATTANOOGA INTELECT XT 4CH COMBO, US STD; INTERFERENTIAL CURRENT THERAPY
Model Number 2760
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that during interferential treatment, the customer allegedly received an overcharge and reported a second degree burn.A djo service and repair technician went onsite to perform an evaluation on the device.After performing functional and electrical testing, the technician was unable to duplicate the reported complaint.The product met manufacturer specifications.Possible root causes include moisture or misapplication of the electrodes.
 
Event or Problem Description
It was reported that during interferential treatment, the customer allegedly received an overcharge and reported a second degree burn.

Brand Name
CHATTANOOGA INTELECT XT 4CH COMBO, US STD
Common Device Name
INTERFERENTIAL CURRENT THERAPY
Manufacturer (Section D)
DJO LLC
1430 decision street
vista 92081
MDR Report Key11313233
Report Number9616086-2021-00001
Device Sequence Number19756022
Product Code LIH
UDI-Device Identifier00888912292740
UDI-Public00888912292740
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2760
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;